# SDR SWAA2025120130272

- Difficulty date: October 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25R, BETWEEN BS 360 - 380, WL156 IN E & E BAY.  PERFORMED PERMANENT REPAIR ON THE STRINGER IAW SRM 53-00-03-2R-1, REPAIR 1.
